Alert archive / California / Red Flag Warnings in 2017

Red Flag Warning 11, NWS Sacramento, CA

September 30, 2017

NWS Sacramento, CA issued this red flag warning at Sep 30, 2017, 9:27 AM PDT. It took effect at Oct 1, 2017, 11:00 AM PDT. It was in force for 56 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 30, 2017, 9:27 AM PDT (16:27 UTC)
In effect from
Oct 1, 2017, 11:00 AM PDT
Expired
Oct 3, 2017, 7:00 PM PDT
In force
56 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

443 
WWUS86 KSTO 301627
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
927 AM PDT Sat Sep 30 2017

...Gusty Wind and Low Humidity Sunday through Monday...

.High pressure building inland will result in breezy to gusty 
northerly wind over Interior Northern California Sunday through 
Monday. Combination of wind and low daytime humidity will lead to 
a period of increased potential for rapidly spreading fires. 

CAZ215>219-263-264-266-279-011630-
/O.UPG.KSTO.FW.A.0008.171001T1800Z-171002T0300Z/
/O.NEW.KSTO.FW.W.0011.171001T1800Z-171003T0600Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
927 AM PDT Sat Sep 30 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT
MONDAY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 219, 263, 264, 
266, AND 279...

The National Weather Service in Sacramento has issued a Red Flag
Warning, which is in effect from 11 AM Sunday to 11 PM PDT
Monday. The Fire Weather Watch is no longer in effect. 

* WIND...North winds 10-25 mph with gusts to 35 mph.

* HUMIDITY...Minimum humidity between 10 and 20 percent.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ220-267-011630-
/O.NEW.KSTO.FW.W.0011.171001T1800Z-171003T0600Z/
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
927 AM PDT Sat Sep 30 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM SUNDAY TO 11 PM PDT
MONDAY FOR FIRE WEATHER ZONES 220 AND 267...

The National Weather Service in Sacramento has issued a Red Flag
Warning, which is in effect from 11 AM Sunday to 11 PM PDT
Monday. 

* WIND...North winds 10-20 mph with local gusts to 25 mph.

* HUMIDITY...Minimum humidity between 10-20 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
7 follow-up statements
813 
WWUS86 KSTO 011608
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
908 AM PDT Sun Oct 1 2017

...Gusty Wind and Low Humidity Sunday into Tuesday...

.Breezy to gusty northerly winds are expected to continue over 
Interior Northern California into Tuesday. Combination of wind 
and low daytime humidity will lead to a period of increased 
potential for rapidly spreading fires early this week.

CAZ215>220-263-264-266-267-279-030000-
/O.EXT.KSTO.FW.W.0011.171001T1800Z-171004T0000Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF-
908 AM PDT Sun Oct 1 2017

...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM PDT TUESDAY FOR FIRE
WEATHER ZONES 215, 216, 217, 218, 219, 263, 264, 266, AND 279...

* WIND...North winds 10-25 mph with gusts to 35 mph.

* HUMIDITY...Minimum humidity between 10 and 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
140 
WWUS86 KSTO 021001
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
301 AM PDT Mon Oct 2 2017

...Gusty Wind and Low Humidity into Tuesday...

.Breezy to gusty northerly winds are expected to continue over
Interior Northern California into Tuesday. Combination of wind
and low daytime humidity will lead to a period of increased
potential for rapidly spreading fires.

CAZ215>220-263-264-266-267-279-030315-
/O.CON.KSTO.FW.W.0011.000000T0000Z-171004T0000Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF-
301 AM PDT Mon Oct 2 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR
FIRE WEATHER ZONES 215, 216, 217, 218, 219, 263, 264, 266, AND
279...

* WIND...North winds 10-25 mph with gusts to 35 mph.

* HUMIDITY...Minimum humidity between 10 and 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
633 
WWUS86 KSTO 021357 CCA
RFWSTO

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Sacramento CA
657 AM PDT Mon Oct 2 2017

...Gusty Wind and Low Humidity into Tuesday...

.Breezy to gusty northerly winds are expected to continue over
Interior Northern California into Tuesday. Combination of wind
and low daytime humidity will lead to a period of increased
potential for rapidly spreading fires.

CAZ215>220-263-264-266-267-279-030315-
/O.COR.KSTO.FW.W.0011.000000T0000Z-171004T0000Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF-
657 AM PDT Mon Oct 2 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY FOR
FIRE WEATHER ZONES 215, 216, 217, 218, 219, 220, 263, 264, 266, 
267, AND 279...

* WIND...North winds 10-25 mph with gusts to 35 mph.

* HUMIDITY...Minimum humidity between 10 and 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
320 
WWUS86 KSTO 021855
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
1155 AM PDT Mon Oct 2 2017

...Gusty Wind and Low Humidity into Tuesday...

.Gusty northerly winds are expected to persist over portions of 
Interior Northern California into Tuesday. Combination of wind and
low humidity will continue a period of increased potential for 
rapidly spreading fires.

CAZ215>218-263-264-266-279-031200-
/O.EXT.KSTO.FW.W.0011.000000T0000Z-171004T0200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
1155 AM PDT Mon Oct 2 2017

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM PDT TUESDAY FOR GUSTY
WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 
263, 264, 266, AND 279...

* WIND...North winds 10-30 mph with local gusts to around 40 mph.

* HUMIDITY...Daytime minimum humidity between 10 and 20 percent
  with widespread poor overnight recoveries.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ220-267-031200-
/O.EXT.KSTO.FW.W.0011.000000T0000Z-171003T1500Z/
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
1155 AM PDT Mon Oct 2 2017

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 AM PDT TUESDAY FOR GUSTY
WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220 AND 267...

* WIND...Northeast winds 10-20 mph with gusts to around 30 mph.

* HUMIDITY...Daytime minimum humidity between 10 and 20 percent
  with moderate to poor overnight recoveries.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ219-030300-
/O.EXT.KSTO.FW.W.0011.000000T0000Z-171003T0300Z/
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-
1155 AM PDT Mon Oct 2 2017

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 219...

* WIND...North winds 10-20 mph with gusts to 30 mph.

* HUMIDITY...Minimum humidity between 10 and 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
339 
WWUS86 KSTO 030254
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
754 PM PDT Mon Oct 2 2017

...Gusty Wind and Low Humidity into Tuesday...

.Gusty northerly winds are expected to persist over portions of
Interior Northern California into Tuesday. Combination of wind
and low humidity will continue a period of increased potential
for rapidly spreading fires.

CAZ219-030400-
/O.EXP.KSTO.FW.W.0011.000000T0000Z-171003T0300Z/
Northern San Joaquin Valley in San Joaquin and Stanislaus
Counties Below 1000 ft-
754 PM PDT Mon Oct 2 2017

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONE 219...

Winds have become light this evening over the Northern San Joaquin
Valley and as a result the fire danger has decreased and the
warning will be allowed to expire.

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ215>218-263-264-266-279-031500-
/O.CON.KSTO.FW.W.0011.000000T0000Z-171004T0200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
754 PM PDT Mon Oct 2 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT TUESDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 217,
218, 263, 264, 266, AND 279...

* WIND...North winds 10-30 mph with local gusts to around 40 
  mph. 

* HUMIDITY...Daytime minimum humidity between 10 and 20 percent 
  with widespread poor overnight recoveries.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ220-267-031500-
/O.CON.KSTO.FW.W.0011.000000T0000Z-171003T1500Z/
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
754 PM PDT Mon Oct 2 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PDT TUESDAY FOR
GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220 AND 267...

* WIND...Northeast winds 10-20 mph with gusts to around 30 mph.

* HUMIDITY...Moderate to poor overnight recoveries.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
549 
WWUS86 KSTO 031004
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
304 AM PDT Tue Oct 3 2017

...Gusty Wind and Low Humidity Today...

.Gusty northerly winds are expected to persist over portions of
Interior Northern California today. Combination of wind and low 
humidity will continue a period of increased potential for rapidly
spreading fires.

CAZ220-267-031115-
/O.CAN.KSTO.FW.W.0011.000000T0000Z-171003T1500Z/
Southern Motherlode From 1000 to 3000 Ft. Includes portions of
Calaveras-Tuolumne Unit-
Northern Motherlode From 1000 to 3000 Ft. Includes portions of
Nevada-Yuba-Placer-Amador and ElDorado Units-
304 AM PDT Tue Oct 3 2017

...RED FLAG WARNING IS CANCELLED FOR GUSTY WIND AND LOW HUMIDITY
FOR FIRE WEATHER ZONES 220 AND 267...

The National Weather Service in Sacramento has cancelled the Red
Flag Warning. 

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$

CAZ215>218-263-264-266-279-040200-
/O.CON.KSTO.FW.W.0011.000000T0000Z-171004T0200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
304 AM PDT Tue Oct 3 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING
FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216,
217, 218, 263, 264, 266, AND 279...

* WIND...North winds 10-30 mph with local gusts to around 40 
  mph. 

* HUMIDITY...Daytime minimum humidity between 10 and 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

Interact with us via social media
www.facebook.com/nws.sacramento
www.twitter.com/nwssacramento

$$
333 
WWUS86 KSTO 040202
RFWSTO

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sacramento CA
702 PM PDT Tue Oct 3 2017


CAZ215>218-263-264-266-279-040315-
/O.EXP.KSTO.FW.W.0011.000000T0000Z-171004T0200Z/
Northern Sacramento Valley to Southern Tehama County Line Below
1000 Ft-
Central Sacramento Valley in Glenn, Colusa, Yuba, Northern
Sutter, and Butte County Below 1000 Ft-
Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta-
Trinity NF and Western Portions of Tehama-Glenn Unit-
Lake County Portion of Lake-Napa-Sonoma Unit-
Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions
of Shasta-Trinity and Butte Units-Eastern Mendocino NF-
702 PM PDT Tue Oct 3 2017

...RED FLAG WARNING WILL EXPIRE AT 7 PM PDT THIS EVENING FOR GUSTY
WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 217, 218, 
263, 264, 266, AND 279...

Winds are becoming light this evening over the warned area and as
a result the fire danger has decreased and the warning will be 
allowed to expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Sep 30, 3:30 AM PDT, 5 hours 57 minutes earlier.

Area forecast discussion, Sep 30, 3:30 AM PDT, 5 hours 57 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
330 AM PDT Sat Sep 30 2017

.SYNOPSIS...
Cooler weather with breezy north winds into next week.
Precipitation chances will likely remain north of the area.

&&

.DISCUSSION...
Skies are mostly clear across interior NorCal early this morning
with only some areas of clouds lingering over the mountains in the
wake of the passage of yesterday's trough. Current temperatures
range from the mid 30s in the mountain valleys to the mid 50s and
lower 60s in the Central Valley.

Broad long-wave trough over the West will bring a cooling trend
to NorCal into early next week. Max temps will be cooling to
within a few degrees of average. Northerly surface pressure
gradients (MFR-SAC) forecast to increase to about 10-11 mbs by
early Sunday resulting in gusty northerly winds and low humidity
through the Sacramento Valley and surrounding terrain, resulting
in fire weather concerns lasting at least into Monday.

&&

.EXTENDED DISCUSSION (Wednesday THROUGH Saturday)
Trough of low pressure over the west will bring cooler conditions
with temperatures slightly below normal for early October.
Although there is a remote chance for a stray mountain shower, the
weather pattern is expected to be dry with mostly clear skies
across interior northern California. Breezy conditions are
expected each afternoon from mid to late week as the pressure
gradient across the valley strengthens between the high pressure
in the Pacific and the low pressure in the valley.

&&

.AVIATION...
Continued VFR conditions with northerly winds around 10 kts, with
the exception being for the northern Sacramento Valley with gusts
up to 20 kts this afternoon.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday morning through Sunday evening
for Carquinez Strait and Delta-Central Sacramento Valley in
Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below
1000 Ft-Eastern Mendocino NF-Lake County Portion of Lake-Napa-
Sonoma Unit-Northern Sacramento Valley to Southern Tehama County
Line Below 1000 Ft-Northern San Joaquin Valley in San Joaquin
and Stanislaus Counties Below 1000 ft-Northern Sierra Foothills
from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and
Butte Units-Southeast Edge Shasta-Trinity NF and Western
Portions of Tehama-Glenn Unit-Southern Sacramento Valley in Yolo-
Sacramento Far Western Placer, southern Sutter and Solano County
Below 1000 Ft.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 3:25 PM PDTWind AdvisorySTO48 hr

Nearby

Red Flag Warnings in California, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.